# SDR HNAA2015031100083

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,945 hours, 62,286 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER ON AND OFF ON CLIMB WITH DEICE EQUIPMENT ON.  R & R COCKPIT LIGHTS SWITCH.  INSPECTED WIRING A NR 1 ENGINE AND BOTH AC CONTACTOR BOXES. NO DEFECTS NOTED.  R & R RELAYS 2431 K6, K22,K14. RAN ENGINE. OPS CHECKED GOOD AT THIS TIME.
